MathSciNet Relay Station
MathSciNet bibliographic data
MR880357 26D10 (45E05)
Dixon, J.; McKee, S. Weakly singular discrete Gronwall inequalities. Z. Angew. Math. Mech. 66 (1986), no. 11, 535–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement